Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 241, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Aug 1, 2011, 2:11 AM CDT for 4 counties in North Dakota. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2011, 2:11 AM CDT (07:11 UTC)
- Expired
- Aug 1, 2011, 3:15 AM CDT
- In force
- 64 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Dickey County, ND, LaMoure County, ND, Logan County, ND, McIntosh County, ND
The radar
The Aberdeen radar (KABR), 104 km from the middle of the area, began a volume at 07:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 2:13 AM CDT | TSTM WND GST 60 | 8 W Wishek, ND | OBJECTS BLOWN AROUND YARD WITH STRONG WIND GUSTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 31, 10:26 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 7.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5391 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 5.9
- Supercell composite
- 30.6
The text
As transmitted, in the capitals the NWS used until 2016.
246 WUUS53 KBIS 010711 SVRBIS NDC021-045-047-051-010815- /O.NEW.KBIS.SV.W.0241.110801T0711Z-110801T0815Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BISMARCK ND 211 AM CDT MON AUG 1 2011 THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN DICKEY COUNTY IN SOUTHEAST NORTH DAKOTA... SOUTHWESTERN LAMOURE COUNTY IN SOUTHEAST NORTH DAKOTA... SOUTHERN LOGAN COUNTY IN SOUTHEAST NORTH DAKOTA... MCINTOSH COUNTY IN SOUTHEAST NORTH DAKOTA... * UNTIL 315 AM CDT * AT 209 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR WISHEK...OR 65 MILES SOUTHWEST OF JAMESTOWN...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... GREEN LAKE AND DANZIG AROUND 225 AM CDT. LEHR AROUND 240 AM CDT. FREDONIA AROUND 305 AM CDT. KULM AROUND 315 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4640 9873 4605 9872 4603 9970 4637 9975 TIME...MOT...LOC 0711Z 266DEG 23KT 4621 9960 WIND...HAIL <50MPH 1.50IN $$ KINNEY
3 follow-up statements
143 WWUS53 KBIS 010731 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 231 AM CDT MON AUG 1 2011 NDC021-045-047-051-010815- /O.CON.KBIS.SV.W.0241.000000T0000Z-110801T0815Z/ DICKEY ND-LAMOURE ND-LOGAN ND-MCINTOSH ND- 231 AM CDT MON AUG 1 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN MCINTOSH...SOUTHEASTERN LOGAN...SOUTHWESTERN LAMOURE AND NORTHWESTERN DICKEY COUNTIES UNTIL 315 AM CDT... AT 227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GREEN LAKE...MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... LEHR AROUND 240 AM CDT. FREDONIA AROUND 305 AM CDT. KULM AROUND 315 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4637 9967 4640 9873 4605 9872 4604 9947 TIME...MOT...LOC 0731Z 266DEG 23KT 4621 9942 WIND...HAIL 60MPH 1.00IN $$ KINNEY
764 WWUS53 KBIS 010755 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 255 AM CDT MON AUG 1 2011 NDC021-045-047-051-010815- /O.CON.KBIS.SV.W.0241.000000T0000Z-110801T0815Z/ DICKEY ND-LAMOURE ND-LOGAN ND-MCINTOSH ND- 255 AM CDT MON AUG 1 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN MCINTOSH...SOUTHEASTERN LOGAN...SOUTHWESTERN LAMOURE AND NORTHWESTERN DICKEY COUNTIES UNTIL 315 AM CDT... AT 251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES EAST OF LEHR...OR 51 MILES SOUTHWEST OF JAMESTOWN...MOVING EAST AT 25 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. THE SEVERE THUNDERSTORM WILL BE NEAR... FREDONIA AROUND 305 AM CDT. KULM AROUND 315 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4637 9946 4640 9873 4605 9872 4604 9917 TIME...MOT...LOC 0756Z 266DEG 23KT 4627 9919 WIND...HAIL 60MPH 0.75IN $$ KINNEY
140 WWUS53 KBIS 010815 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 315 AM CDT MON AUG 1 2011 NDC021-045-047-051-010825- /O.EXP.KBIS.SV.W.0241.000000T0000Z-110801T0815Z/ DICKEY ND-LAMOURE ND-LOGAN ND-MCINTOSH ND- 315 AM CDT MON AUG 1 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCINTOSH... SOUTHEASTERN LOGAN...SOUTHWESTERN LAMOURE AND NORTHWESTERN DICKEY COUNTIES HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 AM CDT. LAT...LON 4637 9946 4640 9873 4605 9872 4604 9917 TIME...MOT...LOC 0755Z 266DEG 23KT 4626 9920 $$ KINNEY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 1:04 AM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Aug 1, 1:04 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 104 AM CDT MON AUG 1 2011 .UPDATE...MAIN UPDATE WAS TO REPLACE A PORTION OF TORNADO WATCH 706 ACROSS SOUTH CENTRAL NORTH DAKOTA WITH SEVERE THUNDERSTORM WATCH 707 UNTIL 6AM CDT. THE REMAINING COUNTIES OF TORNADO WATCH 706 HAVE BEEN CANCELLED...THUS ENDING TORNADO WATCH 706 ALTOGETHER. && .SHORT TERM...SEVERE WEATHER ONGOING. LOW LEVEL JET ACROSS CENTRAL NORTH DAKOTA WILL CONTINUE THE REST OF THE NIGHT. SEVERE WEATHER THREAT CURRENTLY OVER EAST CENTRAL NORTH DAKOTA. .AVIATION...MAINLY VFR CONDITIONS NEXT 24HR. FOR THE 06Z TAF ISSUANCE...KJMS WILL SEE THE MAIN IMPACT OF POSSIBLE 60 TO 80 MPH WINDS THROUGH 08Z ALONG WIT HEAVY RAIN AND MVFR CEILINGS. REST OF THE AERODROMES WILL SEE VFR CONDITIONS. ANOTHER ROUND OF THUNDERSTORMS WILL INITIATE MONDAY AFTERNOON AND EVENING ALONG AND AHEAD OF A COLD FRONT...SOME POSSIBLY SEVERE. MVFR TO IFR CEILINGS ARE POSSIBLE IN THE HEAVIER THUNDERSTORMS. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE/AVIATION....KS
Hazardous weather outlook, Jul 31, 11:39 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1139 PM CDT SUN JUL 31 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-020445- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 1139 PM CDT SUN JUL 31 2011 /1039 PM MDT SUN JUL 31 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THERE REMAINS A CHANCE OF THUNDERSTORMS OVER CENTRAL NORTH DAKOTA TONIGHT. THUNDERSTORMS WILL LIKELY BE SEVERE WITH A THREAT OF LARGE HAIL AND STRONG DAMAGING WIND. ACROSS THE SOUTHWEST...THE MAIN THREAT FOR SEVERE THUNDERSTORMS HAS DIMINISHED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FOR MONDAY...A COLD FRONT WILL MOVE FROM WEST TO EAST. THUNDERSTORMS ARE FORECAST TO DEVELOP ALONG AND AHEAD OF THE COLD FRONT. SOME THUNDERSTORMS AGAIN COULD BECOME SEVERE MONDAY AFTERNOON AND EVENING. PRIOR TO THE COLD FRONT MOVING THROUGH...HEAT INDICES MAY REACH 100 TO 105 DEGREES OVER PORTIONS OF CENTRAL AND SOUTH EASTERN NORTH DAKOTA. STAY TUNED FOR UPDATES. THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND COOPERATIVE OBSERVERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE BISMARCK NATIONAL WEATHER SERVICE AT 1-800-247-0212. NH
In the hours before
Local storm report, Jul 31, 11:35 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1135 PM CDT SUN JUL 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM FLASH FLOOD BISMARCK 46.81N 100.78W
07/31/2011 BURLEIGH ND AMATEUR RADIO
1 FOOT TO 1.5 FEET OF WATER ON AIRPORT ROAD.
&&
JMETZLocal storm report, Jul 31, 11:37 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1137 PM CDT SUN JUL 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM FLASH FLOOD BISMARCK 46.81N 100.78W
07/31/2011 BURLEIGH ND AMATEUR RADIO
BISMARCK EXPRESSWAY AT UNIVERSITY DRIVE IS FLOODED AND
IMPASSABLE.
&&
JMETZLocal storm report, Aug 1, 12:52 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1252 AM CDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 PM TSTM WND GST 11 SW TUTTLE 47.03N 100.16W
07/31/2011 E80 MPH BURLEIGH ND MESONET
ARB OBSERVER 11 MILES SOUTHWEST OF TUTTLE ESTIMATED 80
MPH WINDS.
&&
RKLocal storm report, Aug 1, 1:12 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
112 AM CDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND DMG 10 N BISMARCK 46.95N 100.78W
07/31/2011 BURLEIGH ND NWS EMPLOYEE
35 FOOT TALL TREE WITH 14 INCH DIAMETER BROKEN. EMPLOYEE
ESTIMATES 80 TO 85 MPH WIND.
1135 PM TSTM WND GST STERLING 46.81N 100.29W
07/31/2011 E80 MPH BURLEIGH ND TRAINED SPOTTER
EXTENSIVE LARGE TREE DAMAGE THROUGHOUT TOWN.
&&
SWICHESpecial weather statement, Aug 1, 1:20 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 120 AM CDT MON AUG 1 2011 NDZ046-047-050-010715- EMMONS-LOGAN-MCINTOSH- 120 AM CDT MON AUG 1 2011 ...SPECIAL WEATHER STATEMENT... AT 118 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WEST CENTRAL EMMONS COUNTY TO SOUTHEASTERN EMMONS COUNTY...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... TEMVIK... HAZELTON... KINTYRE... GREEN LAKE... WISHEK... LEHR... NAPOLEON... BURNSTAD... DANZIG... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. KINNEY
Special weather statement, Aug 1, 1:39 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 139 AM CDT MON AUG 1 2011 NDZ004-005-011>013-021-022-035-036-010900- BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MCLEAN-SHERIDAN-BURLEIGH- KIDDER- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...MINOT...TOWNER... RUGBY...GARRISON...MCCLUSKY...BISMARCK...STEELE 139 AM CDT MON AUG 1 2011 ...SPECIAL WEATHER STATEMENT... SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE EAST OVER PORTIONS OF CENTRAL AND NORTHERN NORTH DAKOTA DURING THE EARLY MORNING HOURS. THE MOST INTENSE STORMS WILL PRODUCE HAIL AROUND NICKEL SIZE...AND BRIEF WIND GUSTS AROUND 50 MPH. MOTORISTS SHOULD BE PREPARED FOR REDUCED VISIBILITY IN HEAVY RAIN AND PONDING WATER ON STREETS AND ROADS. A FEW STORM MAY STRENGTHEN...AND ADDITIONAL SEVERE THUNDERSTORM WARNINGS MAY BE REQUIRED...MAINLY FOR THE THREAT OF LARGE HAIL.
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:33 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Sioux | 57 min |
| Jul 31, 8:50 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger | 55 min |
| Jul 31, 9:25 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Morton | 65 min |
| Jul 31, 9:27 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger | 63 min |
| Jul 31, 10:00 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Grant, Morton, Oliver | 60 min |
| Jul 31, 10:13 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Morton | 47 min |
| Jul 31, 10:26 PM CDT | Severe Thunderstorm Warning | BIS | Mercer, Morton, Stark | 46 min |
| Jul 31, 10:35 PM CDT | Flash Flood Warning | BIS | Burleigh, Grant, Morton, Sioux | 5 hr |
| Jul 31, 10:49 PM CDT | Severe Thunderstorm Warning | BIS | Mercer, Morton, Oliver | 56 min |
| Jul 31, 11:00 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Morton, Oliver, Sheridan | 60 min |
| Jul 31, 11:26 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McHenry, McLean, Mercer, Oliver, Sheridan and 1 more | 64 min |
| Jul 31, 11:36 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan, McLean, Sheridan and 1 more | 54 min |
| Aug 1, 12:11 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 64 min |
| Aug 1, 12:53 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Wells | 52 min |
| Aug 1, 1:02 AM CDT | Severe Thunderstorm Warning | BIS | Pierce | 28 min |
| Aug 1, 1:07 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman, Wells | 53 min |
| Aug 1, 1:28 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 47 min |
| Aug 1, 3:00 AM CDT | Heat Advisory | BIS | Burleigh, Dickey, Emmons, Foster, Grant, Kidder and 5 more | 16 hr |
| Aug 1, 4:14 AM CDT | Areal Flood Advisory | BIS | Foster, Kidder, Sheridan, Stutsman, Wells | 13 hr |
| Aug 1, 1:54 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman | 49 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.